# SDR AALA202108312147

- Difficulty date: August 28, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737823
- Aircraft serial: 33250
- Aircraft time: 14,407 hours, 5,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 DOOR FRAME AT TOP FORWARD DOOR STOP PIN IS WORN FROM CONTACT WITH PRESSURE PAD. REPLACED DOOR STOP (AALA202108305773) AND BLENDED DOOR FRAME DAMAGE (AALA202108312147) PER SRM 52-10-90- 51-20-06.
